# SDR DALA13031563217

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 67,763 hours, 30,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROW 10 EMERGENCY PATH LIGHTING OUT.   FOUND WIRE BROKEN AT SPLICE.  REPAIRED AND FUNCTIONAL CHECK WAS NORMAL
